# SDR A6WA200940782

- Difficulty date: December 1, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 14,909 hours, 13,944 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR WOULD NOT COME UP AFTER T/O.  RETURNED AND LANDED.  REMOVED RT MLG DOWNLOCK PIN AS REQUIRED.   (K)
